# SDR FDEA201801130081

- Difficulty date: January 13, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 69,389 hours, 25,188 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Iced
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING NOTICED THAT TILLER WOULD NOT MOVE EITHER LEFT OR RIGHT. TILLER APPEARED TO BE LOCKED IN CENTER POSITION. STOPPED STRAIGHT AHEAD ON  RUNWAY.  FOUND ICE ON TRAILING EDGE OF BOTH NOSE GEAR  DOORS, MATING SURFACE AS WELL AS ON STEERING CABLES. APPLIED HEAT, AND DEICE FLUID TO REMOVE ALL ICE. CLEANED, AND LUBED STEERING CABLES. STEERING OPS CHECKS GOOD WITH RUDDER PEDALS AND TILLER WHEEL IAW AMM 32-51-00-5-3.
